# SDR ASAA0781731

- Difficulty date: May 30, 2007
- Submitted: May 30, 2007
- Operation: Air carrier
- Aircraft: N962AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53076
- Aircraft time: 49,717 hours, 26,249 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Channel
- Condition: Damaged
- Location: Floor Panel
- Component: Floor Panel
- Component part number: 9957918161
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL HAS A DAMAGED HAT CHANNEL.  LOCATED AND DRILLED A REPLACEMENT HAT CHANNEL IAW SRM 51-10-4, 51-30-2 AND DAC DWG 9957918.
